# SDR HEEA079480

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 9,442 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323017
- Part serial: 90610
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORRODED BEYOND LIMITS.  DEEP PITS OF CORROSION UNDER CLAMPS. SCRAPPED.
